Alert archive / New Jersey / Special Marine Warnings in 2014
Special Marine Warning 85, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special marine warning at Oct 22, 2014, 6:27 AM EDT. It was in force for 63 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 22, 2014, 6:27 AM EDT (10:27 UTC)
- Expired
- Oct 22, 2014, 7:30 AM EDT
- In force
- 63 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
The radar
The Philadelphia radar (KDIX), 64 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 10.5 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -85 J/kg
- Mixed-layer LCL
- 1299 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 57 m²/s²
- 0-3 km storm-relative helicity
- 77 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
247
WHUS51 KPHI 221027
SMWPHI
ANZ450-470-221130-
/O.NEW.KPHI.MA.W.0085.141022T1027Z-141022T1130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
627 AM EDT WED OCT 22 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK AND MANASQUAN INLET
NJ OUT TO 20 NM...
THE ATLANTIC COASTAL WATERS BETWEEN SANDY HOOK NJ AND FENWICK
ISLAND DE OUT 20 TO 40 NM...
INCLUDING SEA GIRT REEF AND SHARK RIVER REEF...
* UNTIL 730 AM EDT
* AT 623 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
A THUNDERSTORM CAPABLE OF PRODUCING STRONG WINDS OVER 35 KNOTS 6
NM SOUTHEAST OF SHARK RIVER REEF...MOVING NORTHWEST AT 10 KNOTS.
SOME HAIL IS ALSO POSSIBLE.
* THIS THUNDERSTORM COULD PRODUCE A WATERSPOUT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MARINERS CAN EXPECT GUSTY WINDS...HIGH WAVES...DANGEROUS LIGHTNING...
AND HEAVY RAIN. BOATERS SHOULD SEEK SAFE HARBOR IMMEDIATELY...UNTIL
THIS STORM PASSES.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR
IMMEDIATELY.
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF CAUGHT ON THE
OPEN WATER STAY BELOW DECK IF POSSIBLE...KEEP AWAY FROM UNGROUNDED
METAL OBJECTS.
&&
LAT...LON 4025 7365 4004 7354 3996 7363 4015 7402
4033 7378
TIME...MOT...LOC 1026Z 146DEG 10KT 4005 7363
$$
GORSE1 follow-up statement
380
FZUS71 KPHI 221126
MWSPHI
MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
726 AM EDT WED OCT 22 2014
ANZ450-470-221136-
/O.EXP.KPHI.MA.W.0085.000000T0000Z-141022T1130Z/
726 AM EDT WED OCT 22 2014
...SPECIAL MARINE WARNING WILL EXPIRE AT 730 AM EDT...
THE AFFECTED AREAS WERE...
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM OVER
ATLANTIC COASTAL WATERS...
WATERS FROM SANDY HOOK NJ TO FENWICK ISLAND DE FROM 20 TO 40 NM OVER
ATLANTIC COASTAL WATERS...
INCLUDING SEA GIRT REEF AND SHARK RIVER REEF...
LAT...LON 4025 7365 4004 7354 3996 7363 4015 7402
4033 7378
TIME...MOT...LOC 1126Z 146DEG 10KT 4019 7375
$$
HEAVENERWhat forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special marine warning went out at Oct 22, 4:27 AM EDT, 2 hours earlier.
Area forecast discussion, Oct 22, 4:27 AM EDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
427 AM EDT WED OCT 22 2014
.SYNOPSIS...
AN AREA OF LOW PRESSURE OFFSHORE WILL STRENGTHEN AS IT SLOWLY TRACKS
NORTHEASTWARD TODAY AND TONIGHT. THIS STORM SYSTEM SHOULD BE OFF THE
NEW ENGLAND COAST LATER THURSDAY INTO FRIDAY, THEN MOVE INTO NOVA
SCOTIA FRIDAY NIGHT. HIGH PRESSURE IS FORECAST TO BUILD TOWARD OUR
AREA FROM THE SOUTHWEST FRIDAY AND SATURDAY, THEN A COLD FRONT IS
EXPECTED TO MOVE THROUGH SATURDAY NIGHT. HIGH PRESSURE BUILDS IN FOR
LATER SUNDAY AND MONDAY BEFORE SHIFTING OFFSHORE TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE UPPER LOW MAKES A MOVE TO THE EAST THROUGH TODAY AND SHOULD MOVE
OFFSHORE THIS AFTERNOON. MEANWHILE, THE SURFACE LOW WILL DEEPEN
OFFSHORE AS IT STARTS TO MAKE ITS PUSH TO THE NORTH. THE SURFACE
LOWS NORTHWARD PUSH IS IMPEDED BY THE HIGH PRESSURE OVER
NORTHEASTERN CANADA.
THIS WILL CAUSE THE PRESSURE GRADIENT TO REMAIN PRETTY TIGHT ACROSS
OUR AREA AND IN RETURN, WE WILL HAVE A BLUSTERY KIND OF DAY. CLOUDY
SKIES AND GUSTY WINDS WILL CERTAINLY MAKE IT FEEL LIKE FALL OUT
THERE. TEMPERATURES WILL NOT RISE ALL THAT MUCH AND MOST AREAS WILL
BE LUCKY IF THEY CAN MAKE IT INTO THE LOWER 60S. WE WILL LIKELY SEE
A GOOD PORTION OF THE AREA REMAIN IN THE UPPER 50S WITH SOME LOWER
60S MORE POSSIBLE IN THE SOUTHERN AREAS.
IN ADDITION, THE DEEPENING SURFACE LOW WILL TAP INTO A BIT OF
MOISTURE AND WE WILL CONTINUE TO SEE SHOWERS OFF AND ON TODAY. THERE
IS ENOUGH INSTABILITY AROUND TO SPARK OFF SOME ISOLATED
THUNDERSTORMS THROUGH THIS MORNING. BEST CHANCES FOR THUNDER WILL
EXIST ACROSS THE SOUTHERN AREAS AND CLOSER TO THE COAST AS A VORT
MAX LIFTS NORTHWARD.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM THURSDAY/...
THE HIGH SITUATED TO THE NORTH OF OUR AREA WILL MOVE TO THE EAST.
THIS WILL ALLOW FOR THE UPPER LOW AND SURFACE LOW TO MAKE A MOVE TO
THE NORTH.
SHOWERS ARE EXPECTED TO CONTINUE THROUGH TONIGHT. MAINLY LIGHT
PRECIPITATION IS EXPECTED WITH HEAVIER RAIN POSSIBLE CLOSER TO THE
UPPER LOW.
SOME COOLER AIR WILL MOVE IN IN THE NORTHWEST FLOW BUT WE WILL STILL
HAVE PLENTY OF CLOUD COVER. IT WILL FEEL COLDER AS THE WINDS REMAIN
UP THROUGH THE NIGHT.
&&
.LONG TERM /THURSDAY THROUGH TUESDAY/...
A POTENT CLOSED LOW ACROSS THE NORTHEAST AND MID ATLANTIC IS
FORECAST TO GRADUALLY SHIFT NORTHEASTWARD THURSDAY AND FRIDAY. THIS
WILL TAKE SURFACE LOW PRESSURE WITH IT AS IT TRACKS TOWARD THE NOVA
SCOTIA AREA FRIDAY NIGHT. AS ENERGY DRIVES INTO THE PACIFIC
NORTHWEST, A BUILDING RIDGE OCCURS ACROSS THE PLAINS. THIS WILL
PROBABLY FORCE ANOTHER UPPER-LEVEL TROUGH DOWN INTO THE NORTHEAST
OVER THE WEEKEND, HOWEVER AS IT CLOSES OFF IT LOOKS TO BE TO OUR
NORTHEAST. THE AFOREMENTIONED UPPER-LEVEL RIDGE THEN ARRIVES IN THE
EAST MONDAY, HOWEVER WITH THE PROGRESSIVE FLOW PATTERN THE NEXT COLD
FRONT IS FORECAST TO BE DRIVING EASTWARD LATE MONDAY AND TUESDAY. WE
USED A MODEL BLEND FOR THURSDAY THROUGH SATURDAY, THEN BLENDED THE
00Z WPC GUIDANCE IN WITH CONTINUITY. SOME TWEAKS WERE THEN MADE
AFTER ADDITIONAL COLLABORATION WITH OUR SURROUNDING OFFICES.
FOR THURSDAY AND FRIDAY...THE CENTER OF A POTENT CLOSED LOW IS
FORECAST TO BE JUST TO OUR EAST THURSDAY, BUT THEN SHIFT
NORTHEASTWARD THROUGH FRIDAY, THIS WILL TAKE A STRENGTHENING SURFACE
LOW WITH IT. WE WILL MAINTAIN MOISTURE WRAPPING AROUND THE CLOSED
LOW WITH THE POTENTIAL FOR A BAND OF SHOWERS TO MOVE ACROSS THE
NORTHERN AREAS THURSDAY. THE MAIN FORCING THOUGH LOOKS TO REMAIN TO
OUR NORTH. THEREFORE, SOME SHOWERS ARE EXPECTED WITH THE HIGHEST
/LIKELY/ POPS ACROSS THE NORTH IN THE MORNING WITH A DECREASE
SOUTHWARD AND DURING THE AFTERNOON. IT APPEARS DRYING SHOULD WORK IN
DURING THURSDAY NIGHT AND FRIDAY AS THE CLOSED LOW AND SURFACE LOW
SHIFT FARTHER TO OUR NORTHEAST. A TIGHT PRESSURE GRADIENT COMBINED
WITH A STRONGER WIND FIELD AND DEEPER MIXING WILL RESULT IN BREEZY
TO WINDY CONDITIONS BOTH DAYS, WITH SOME DECREASE BOTH NIGHTS. A
SHORT WAVE TROUGH LOOKS TO SLIDE ACROSS THE AREA FRIDAY NIGHT,
HOWEVER A LACK OF DEEP MOISTURE SHOULD ONLY RESULT IN SOME CLOUDS
FOR A TIME.
FOR SATURDAY AND SUNDAY...HIGH PRESSURE BUILDS TO OUR SOUTH
SATURDAY, HOWEVER A STRONG SHORT WAVE DIVING SOUTHEASTWARD FROM THE
GREAT LAKES WILL DIG ANOTHER UPPER-LEVEL TROUGH ACROSS THE NORTHEAST
LATER SATURDAY INTO SUNDAY. THIS WILL TOSS A COLD FRONT ACROSS OUR
AREA SATURDAY NIGHT, HOWEVER A LIMITED AMOUNT OF MOISTURE SHOULD
RESULT IN A GENERALLY DRY FRONTAL PASSAGE. THE ASSOCIATED SURFACE
LOW LOOKS TO INTENSIFY AS IS EXITS NEW ENGLAND, WHICH MEANS A
TIGHTENING PRESSURE GRADIENT DOWN INTO THE MID ATLANTIC SUNDAY. AS A
RESULT, A BREEZY DAY MAY OCCUR AS MIXING DEEPENS. HIGH PRESSURE THEN
STARTS TO BUILD IN SUNDAY NIGHT.
FOR MONDAY AND TUESDAY...AN UPPER-LEVEL RIDGE SLIDES TOWARD THE EAST
ALLOWING HIGH PRESSURE TO BUILD ACROSS OUR AREA MONDAY BEFORE
SHIFTING OFFSHORE TUESDAY. THIS IS EXPECTED TO RESULT IN WARMING
CONDITIONS, ESPECIALLY AS WAA DEVELOPS TUESDAY AHEAD OF THE NEXT
COLD FRONT. NO MAJOR CHANGES WERE MADE FOR THIS TIME FRAME, WITH
JUST SOME BLENDING IN OF THE NEW 00Z WPC GUIDANCE.
&&
.AVIATION /09Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE,
KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS.
MVFR CONDITIONS ARE STARTING TO MOVE INTO THE TERMINALS.
THUNDERSTORMS ARE LOCATED MAINLY ALONG THE COAST, AFFECTING KACY
EARLY THIS MORNING, AND WILL START TO PUSH INLAND OVER THE COMING
HOURS. HOW MUCH THEY HOLD TOGETHER AND HOW FAR INLAND THEY GET WILL
BE THE QUESTION. PRESENTLY, IT LOOKS LIKE THE STORMS WILL MAKE IT AS
FAR INLAND AS KMIV. SHOWERS WILL PUSH INLAND AS WELL AND LOOK TO
IMPACT KILG, KPHL, KPNE, AND KTTN THIS MORNING. RAIN MAY BE HEAVY AT
TIMES AND PERIODS OF IFR CONDITIONS MAY OCCUR. THUNDERSTORMS WILL
LIKELY AFFECT KMIV BETWEEN 8Z-10Z. SHOULD ANY HOLD TOGETHER AND
APPROACH THE I-95 CORRIDOR, IT WOULD BE CLOSER TO 10Z-12Z.
NORTH TO NORTHEAST WINDS TODAY WILL BECOME QUITE GUSTY AND A BIT
MORE NORTH TO NORTHWEST THROUGH THIS AFTERNOON AND EVENING. SPEEDS
AROUND 5-10 KNOTS THIS MORNING WILL INCREASE TO 10-15 KNOTS WITH
GUSTS AROUND 25 KNOTS BY THIS AFTERNOON.
OUTLOOK...
THURSDAY...TIMES OF MVFR CONDITIONS WITH SOME SHOWERS, ENDING IN THE
EVENING AND BECOME VFR. NORTHWEST WINDS 15-20 KNOTS WITH GUSTS UP TO
30 KNOTS, DIMINISHING SOME AT NIGHT.
FRIDAY...VFR. NORTHWESTERLY WINDS AROUND 15 KNOTS WITH GUSTS TO 25
KNOTS, DIMINISHING IN THE EVENING.
SATURDAY AND SUNDAY...VFR OVERALL.
&&
.MARINE...
THE SMALL CRAFT ADVISORY ON THE OCEAN HAS BEEN CONVERTED OVER TO A
GALE WARNING. THE SMALL CRAFT ADVISORY ON THE UPPER BAY REMAINS
UNCHANGED, AS DOES THE PREVIOUSLY ISSUED GALE WARNING.
TODAY...WINDS WILL INCREASE IN THE TIGHTENING PRESSURE GRADIENT
ACROSS THE AREA WATERS TODAY. WINDS WILL BE OUT OF THE NORTH
NORTHEAST EARLY BEFORE BECOMING MORE NORTH NORTHWEST. WINDS WILL BE
20 TO 25 KNOTS WITH GUSTS OF 35 KNOTS ON THE OCEAN FRONT AND LOWER
DELAWARE BAY. THE UPPER DELAWARE BAY WILL SEE SIMILAR WINDS WITH
GUSTS IN THE LOWER 30 KNOT RANGE. SEAS WILL INCREASE TO 5 TO 7 FEET
ON THE OCEAN FRONT.
TONIGHT...THE GALE WARNING CONTINUES ON THE OCEAN AND LOWER BAY
TONIGHT. WINDS REMAIN GUSTY OVERNIGHT AND THEN START TO DIMINISH A
BIT TOWARD THURSDAY MORNING AS THE GRADIENT STARTS TO LIGHTEN UP.
SEAS WILL DIMINISH OVERNIGHT BUT REMAIN ABOVE 5 FEET.
OUTLOOK...
THURSDAY...A GALE WARNING IS IN EFFECT FOR THE SOUTHERN OCEAN ZONES
AND LOWER DELAWARE BAY FOR THE MORNING AS GUSTY NORTHWESTERLY WINDS
HANG ON SOME. A SMALL CRAFT ADVISORY CONTINUES FOR UPPER DELAWARE
BAY, AND ONE WILL BE NEEDED ELSEWHERE FOLLOWING THE GALE WARNING.
FRIDAY...NORTHWESTERLY WIND GUSTS OF 25 TO 30 KNOTS ARE ANTICIPATED
ESPECIALLY ON THE OCEAN ZONES AS A PRESSURE GRADIENT AND MIXING
CONTINUES. THIS SHOULD DECREASE AT NIGHT.
SATURDAY AND SUNDAY...THE FLOW SHOULD INCREASE SOME SATURDAY NIGHT
AND SUNDAY BEHIND A COLD FRONT. THIS COULD RESULT IN GUSTS TO ABOUT
25 KNOTS FOR A TIME.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY FOR
ANZ450>452.
GALE WARNING FROM 2 PM THIS AFTERNOON TO 11 AM EDT THURSDAY
FOR ANZ431-453>455.
SMALL CRAFT ADVISORY FROM NOON TODAY TO 6 PM EDT THURSDAY FOR
ANZ430.
&&
SYNOPSIS...GORSE
NEAR TERM...MEOLA
SHORT TERM...MEOLA
LONG TERM...GORSE
AVIATION...GORSE/MEOLA
MARINE...GORSE/MEOLAHazardous weather outlook, Oct 22, 4:30 AM EDT, 1 hour 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 430 AM EDT WED OCT 22 2014 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-230830- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-CARBON- MONROE-BERKS-LEHIGH-NORTHAMPTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 430 AM EDT WED OCT 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ013-014-016>025-027-230830- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC- CAPE MAY-ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC- SOUTHEASTERN BURLINGTON- 430 AM EDT WED OCT 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. LOCALLY HEAVY RAIN COULD RESULT IN SOME FLOODING IN POOR DRAINAGE AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-NJZ026-230830- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL OCEAN- 430 AM EDT WED OCT 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>452-230830- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- 430 AM EDT WED OCT 22 2014 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 6 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ431-453>455-230830- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 430 AM EDT WED OCT 22 2014 ...GALE WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM EDT THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Oct 22, 3:00 AM EDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
300 AM EDT WED OCT 22 2014
NJZ020-220745-
OCEAN NJ-
300 AM EDT WED OCT 22 2014
...A STRONG THUNDERSTORM WILL AFFECT CENTRAL OCEAN COUNTY...
AT 257 AM EDT...A STRONG THUNDERSTORM WAS NEAR WARETOWN...MOVING WEST
AT 5 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS AND FILL POOR DRAINAGE AREAS.
THIS STORM WILL BE NEAR OCEAN ACRES AROUND 320 AM...BROOKVILLE AROUND
330 AM...BAMBER LAKE AROUND 340 AM AND WARREN GROVE AROUND 350 AM.
LAT...LON 3976 7418 3971 7420 3973 7439 3977 7439
3979 7440 3999 7442 3990 7413
FORECASTER: GORSESpecial weather statement, Oct 22, 3:44 AM EDT, 2 hours 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 AM EDT WED OCT 22 2014
NJZ020-220845-
OCEAN NJ-
344 AM EDT WED OCT 22 2014
...A STRONG THUNDERSTORM WILL CONTINUE TO AFFECT CENTRAL OCEAN
COUNTY...
AT 341 AM EDT...A STRONG THUNDERSTORM WAS NEAR WARETOWN...MOVING
NORTHWEST AT NEAR 10 MPH.
WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.
HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND
ON ROADS AND FILL POOR DRAINAGE AREAS.
LAT...LON 3982 7415 3978 7418 3976 7417 3977 7418
3975 7418 3973 7415 3972 7416 3971 7419
3978 7440 4004 7431 3989 7412 3986 7412
FORECASTER: GORSELocal storm report, Oct 22, 5:27 AM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
527 AM EDT WED OCT 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 AM HAIL LACEY 39.87N 74.30W
10/22/2014 M0.25 INCH OCEAN NJ SOCIAL MEDIA
SMALL HAIL REPORTED IN LACEY.
&&
EVENT NUMBER PHI1400780
GORSEThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 11:24 PM EDT | Special Marine Warning | PHI | 66 min | |
| Oct 22, 12:27 AM EDT | Special Marine Warning | PHI | 63 min | |
| Oct 22, 2:53 AM EDT | Special Marine Warning | PHI | 82 min | |
| Oct 22, 3:00 AM EDT | Special Weather Statement | PHI | Ocean | 45 min |
| Oct 22, 3:44 AM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Oct 22, 3:48 AM EDT | Special Marine Warning | PHI | 57 min | |
| Oct 22, 3:53 AM EDT | Areal Flood Advisory | PHI | Ocean | 3 hr |
| Oct 22, 4:10 AM EDT | Special Marine Warning | PHI | 65 min | |
| Oct 22, 6:47 AM EDT | Areal Flood Advisory | PHI | Cecil, Kent, Queen Anne's | 3 hr |
Nearby
Special Marine Warnings in New Jersey, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.